| Model Number |
MODEL 200 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported, the locking mechanism on the autopulse nxt li-ion battery (sn: (b)(6) spins freely and doesn't lock into a secure position.The battery slides out of the autopulse nxt platform easily.The issue was noticed during shift check.No patient involvement.
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The nxt li-ion battery in the complaint has not been returned for investigation.Therefore, a physical investigation cannot be performed.If the device is received for investigation/evaluation, the ccr will be re-opened.
Additional Manufacturer Narrative
H11 (additional manufacturer narrative) was corrected.This supplemental mdr was created to retract the submitted mdr.The failure will not cause or contribute to serious injury/death.There was no patient involved.The user is instructed to inspect the battery routinely to ensure the battery is functional.Therefore, the event is considered non-reportable.